# SDR SWIA201642812

- Difficulty date: October 21, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 32,714 hours, 20,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SKIN LT SIDE OF BS 549 BELOW STRINGER 17L AND ABOVE THE FWD CARGO DOOR UPPER LINTEL.  REMOVED AND REPLACED THE REINFORCING ANGLE AND INSTALLED A DOUBLER IAW EA. A PRESSURIZATION TEST OF THE REPAIRED AREA WAS COMPLETED IAW AMM.
